An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 1, p. 1-28
@article{ASENS_1978_4_11_1_1_0,
     author = {Villamayor, Orlando E.},
     title = {An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 11},
     number = {1},
     year = {1978},
     pages = {1-28},
     doi = {10.24033/asens.1338},
     zbl = {0386.13007},
     mrnumber = {58 \#10884},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1978_4_11_1_1_0}
}
Villamayor, Orlando E. An extension to fields of positive characteristic of Mather's construction of the Thom-Boardman sequence. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 11 (1978) no. 1, pp. 1-28. doi : 10.24033/asens.1338. http://www.numdam.org/item/ASENS_1978_4_11_1_1_0/

[1] J. Dieudonné, Le calcul différentiel dans les corps de caractéristique p = 0 (Proc. International Congress of Math., Amsterdam, 1954). | Zbl 0083.03303

[2] R. Fitting, Die determinanten ideale eines modules (Jahresbericht der Deut. Math. Vereinigung, V, 1936, pp. 195-221). | JFM 62.1104.02 | Zbl 0016.05003

[3] J. Mather, On Thom-Boardman Singularities (Dynamical Systems, ed. M. M. Peixoto, Academic Press, New York, 1973, pp. 233-247). | MR 50 #5843 | Zbl 0292.58004

[4] K. R. Mount, Some remarks on Fitting's invariants (Pacific Journal of Math., Vol. 13, 1963, pp. 1353-1357). | MR 29 #128 | Zbl 0124.26903

[5] K. R. Mount and O. E. Villamayor, Taylor Series and Higher Derivations (Publ. Dept. Matematicas, Facultad Ciencias Exactas, Univ. Buenos Aires).

[6] K. R. Mount and O. E. Villamayor, An Algebraic Construction of the Generic Singularities of Boardman-Thom (Publ. Math. I.H.E.S., Vol. 43, 1974, pp. 205-244). | Numdam | MR 50 #1283 | Zbl 0283.57013

[7] R. Thom, Les singularités des applications différentiables (Ann. Inst. Fourier, Vol. 6, 1956, pp. 17-86). | Numdam | MR 19,310a | Zbl 0075.32104

[8] Y. Nakai and S. Suzuki, On M-adic differentials, (J. Sci. Hiroshima Univ., Serie a, 24, 1960). | MR 23 #A2438 | Zbl 0107.02901

[9] J. Roberts, Singularity subschemes and generic projections (Trans. Amer. Math. Soc., Vol. 212, 1975, pp. 229-268). | MR 54 #10265 | Zbl 0314.14003